# SDR SWAA2022020991491

- Difficulty date: February 25, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N7728D
- Make and model: Boeing 737-7BD
- Aircraft serial: 33925
- Aircraft time: 39,740 hours, 19,617 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** EXTERNAL FUSELAGE SKIN AT AFT CARGO DOOR LOWER CUT OUT BS 801 TO 840 / REPAIRED EXTERNAL FUSELAGE SKIN CORROSION AT AFT CARGO DOOR CUTOUT LOWER BS 801-840; BLENDED SKIN AREA 48.5' X 3.5' MIN REMAINING MATERIAL .074'. ACCOMPLISHED IAW ATS ER# 18-01702 REV IR AND SWA EA# 1-753-32408 REV IR DATED 19MAR18.
